# SDR USAASB01306

- Difficulty date: November 3, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Connector
- Condition: Not Seated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHL - FLT 562 - AFTER TAKEOFF FROM PHL, CREW RECEIVED AN ASYMMETRICAL FLAP INDICATION WHEN FLAPS WERE RETRACTED FROM 5 TO 1 UNITS.  CREW FOLLOWED PROCEDURES AND RETURNED TO FIELD AT PHL.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE RESET CIRCUIT BREAKERS AND CLEANED/RESEATED FLAP POSITION INDICATOR CANNON PLUG.  REINSTALLED FLAP POSITION INDICATOR.  OPERATIONAL CHECK OF SYSTEM NORMAL.  (M)
